I am at my wits end....He went into Hospice in January and with this I received some great grief counseling. Then all the compassionate care helped him get healthier and He graduated from Hospice ( a rare occasion they said..) with this my grief support got taken away too! (it was actually the first time someone was there to help the caregiver ) .....I now need to find a grief counselor that… read more
My cardiologist placed the pacemaker in the right side of my chest which apparently is not the usual choice. There is also a conflict between pacemaker and the MRI used during the DBS process. Does this eliminate me from being DBS worthy?
Anyone experienced side effects when taking sustavi? I started taking it 24 hours ago and am experiencing headaches, nausea and vomiting (which are on the list of common side effects). I am interesting in knowing whether anyone has experience of these side effects and, more specifically, if they wear off after time. Thank you